MathSciNet Relay Station
MathSciNet bibliographic data
MR971099 (89k:60088) 60J05 (28D05 58F11)
Barnsley, M. F.; Demko, S. G.; Elton, J. H.; Geronimo, J. S. Invariant measures for Markov processes arising from iterated function systems with place-dependent probabilities. Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), no. 3, 367–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement